RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1978, Issue 2, Pages 102–112 (Mi at9662)  

This article is cited in 1 scientific paper (total in 1 paper)

Developing Systems

Parametric quadratic and linear programming. I

A. I. Propoi, A. B. Yadykin

Moscow

Abstract: The paper is concerned with a general approach to problems of parametric quadratic and linear programming which permits reducing the original parametric problem to a number of simple auxiliary problems. The first part is devoted to the case of a parametric objective function and the second, to parametrization of the problem constraint vector.

Full text: PDF file (1799 kB)

English version:
Automation and Remote Control, 1978, 39:2, 241–251

Bibliographic databases:
UDC: 65.012.122

Received: 06.08.1976

Citation: A. I. Propoi, A. B. Yadykin, “Parametric quadratic and linear programming. I”, Avtomat. i Telemekh., 1978, no. 2, 102–112; Autom. Remote Control, 39:2 (1978), 241–251

Citation in format AMSBIB
\Bibitem{ProYad78}
\by A.~I.~Propoi, A.~B.~Yadykin
\paper Parametric quadratic and linear programming. I
\jour Avtomat. i Telemekh.
\yr 1978
\issue 2
\pages 102--112
\mathnet{http://mi.mathnet.ru/at9662}
\zmath{https://zbmath.org/?q=an:0421.90068}
\transl
\jour Autom. Remote Control
\yr 1978
\vol 39
\issue 2
\pages 241--251


Linking options:
  • http://mi.mathnet.ru/eng/at9662
  • http://mi.mathnet.ru/eng/at/y1978/i2/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Golikov, Yu. G. Evtushenko, “Search for normal solutions in linear programming problems”, Comput. Math. Math. Phys., 40:12 (2000), 1694–1714  mathnet  mathscinet  zmath
  • Avtomatika i Telemekhanika
    Number of views:
    This page:110
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021